# SDR DALA2025021301130

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 INITIAL / A.D. / A.A. / DURING NDT INSPECTION TWO CRACKS WERE FOUND IN THE BEAR STRAP EDGE BTW STA 340 AND STA 350, ON THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT, IN REF CARD 5331-01232- 02A JOB # 081-0001, STEP 7. CORRECTIVE ACTION: SUMMARY OF NRC 00135: BEAR STRAP EDGE BTW STA 340 AND STA 350, ON THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT WAS REPAIRED UNDER AMDS. (0807082)
